We've updated our Privacy Policy to make it clearer how we use your personal data.

We use cookies to provide you with a better experience, read our Cookie Policy

Rapid Bone Loss Possible Side Effect of Anti-Obesity Drug

News   Feb 07, 2012

 
Rapid Bone Loss Possible Side Effect of Anti-Obesity Drug
 
 
 

RELATED ARTICLES

Treating Blood Cancers With a Low-cost Arthritis Drug

News

A simple arthritis drug could be an effective, low-cost solution to treat patients with blood cancers, according to a new study by the University of Sheffield.

READ MORE

Editing the Skeletons of Organic Molecules

News

A new method for editing organic molecules could expand the synthetic possibilities of creating medicines.

READ MORE

Discontinuing Oral Immunotherapy for Peanut Allergy Reduces Its Protective Effects

News

A study has followed participants after oral immunotherapy (OIT) for peanut allergy have found that discontinuing OIT or continuing OIT at a reduced dose led to a decline in its protective effects.

READ MORE

 

Like what you just read? You can find similar content on the communities below.

Proteomics & Metabolomics

To personalize the content you see on Technology Networks homepage, Log In or Subscribe for Free

LOGIN SUBSCRIBE FOR FREE